American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jih-Hsin Cheng. Rigidity of automorphisms and spherical CR structures. Proc. Amer. Math. Soc. 128 (2000) 1825-1832. MR 1653441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrea Spiro. Groups acting transitively on compact CR manifolds of hypersurface type. Proc. Amer. Math. Soc. 128 (2000) 1141-1145. MR 1637432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joël Merker and Francine Meylan. On the Schwarz symmetry principle in a model case. Proc. Amer. Math. Soc. 127 (1999) 1097-1102. MR 1476379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] André Boivin and Roman Dwilewicz. Extension and approximation of CR functions on tube manifolds. Trans. Amer. Math. Soc. 350 (1998) 1945-1956. MR 1443864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Toby N. Bailey and A. Rod Gover. Exceptional invariants in the parabolic invariant theory of conformal geometry . Proc. Amer. Math. Soc. 123 (1995) 2535-2543. MR 1243161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. S. Baouendi and Linda Preiss Rothschild. Mappings of real algebraic hypersurfaces . J. Amer. Math. Soc. 8 (1995) 997-1015. MR 1317227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] László Lempert. On three-dimensional Cauchy-Riemann manifolds . J. Amer. Math. Soc. 5 (1992) 923-969. MR 1157290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Howard Jacobowitz. Nonsolvability of the Lewy operator. Math. Surveys Monogr. 32 (1990) 209-226.
Book volume table of contents   
View Article: PDF

[9] Howard Jacobowitz. Geometric consequences. Math. Surveys Monogr. 32 (1990) 147-156.
Book volume table of contents   
View Article: PDF

[10] Howard Jacobowitz. Formal theory of the normal form. Math. Surveys Monogr. 32 (1990) 57-66.
Book volume table of contents   
View Article: PDF

[11] Howard Jacobowitz. CR structures. Math. Surveys Monogr. 32 (1990) 1-33.
Book volume table of contents   
View Article: PDF

[12] Howard Jacobowitz. Some automorphism groups. Math. Surveys Monogr. 32 (1990) 35-55.
Book volume table of contents   
View Article: PDF

[13] Howard Jacobowitz. An Introduction to CR Structures. Math. Surveys Monogr. 32 (1990) MR MR1067341.
Book volume table of contents   

[14] Howard Jacobowitz. Background for Cartan's work. Math. Surveys Monogr. 32 (1990) 89-115.
Book volume table of contents   
View Article: PDF

[15] Howard Jacobowitz. Chains and circles in complex projective geometry. Math. Surveys Monogr. 32 (1990) 189-207.
Book volume table of contents   
View Article: PDF

[16] Howard Jacobowitz. Geometric theory of the normal form. Math. Surveys Monogr. 32 (1990) 67-87.
Book volume table of contents   
View Article: PDF

[17] Howard Jacobowitz. Cartan's construction. Math. Surveys Monogr. 32 (1990) 117-145.
Book volume table of contents   
View Article: PDF

[18] Howard Jacobowitz. Chains. Math. Surveys Monogr. 32 (1990) 157-187.
Book volume table of contents   
View Article: PDF

[19] Daniel M. Burns and Charles L. Epstein. Embeddability for three-dimensional CR-manifolds . J. Amer. Math. Soc. 3 (1990) 809-841. MR 1071115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1